# SDR AU990430022

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Housing
- Part number: 3013515
- Condition: Cracked
- Location: Gearbox
- Component: Pwa
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AU) DURING PRE-FLIGHT, A SMALL OIL LEAK WAS DISCOVERED ON NR 2 ENGINE.  FURTHER INSPECTION FOUND A 2 INCH  CRACK IN THE ACCESSORY GEARBOX HOUSING.  THE CRACK IS IN THE BODY OF THE HOUSING, ADJACENT TO THE ACCESSORY DRIVE PAD.  THIS IS THE AIR CONDITIONING PAD.
